Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 202409, 13 pages
http://dx.doi.org/10.5402/2011/202409
Research Article

Generalized Homogeneity of Means

1Computer Systems Department, Institute of Computer Science, University of Silesia, Będzińska 39, 41-200 Sosnowiec, Poland
2Institute of Mathematics, University of Silesia, Bankowa 14, 40-007 Katowice, Poland

Received 28 December 2010; Accepted 16 February 2011

Academic Editors: A. Levy, W. Sun, and J. Wu

Copyright © 2011 Małgorzata Pałys and Maciej Sablik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Małgorzata Pałys and Maciej Sablik, “Generalized Homogeneity of Means,” ISRN Mathematical Analysis, vol. 2011, Article ID 202409, 13 pages, 2011. doi:10.5402/2011/202409